MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400098
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Erosion (1750); Pain (1994); Fluid Discharge (2686)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4.Concomitant product udi for cuff is (b)(4) and for balloon is (b)(4).
 
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced wound dehiscence, pain at the level of the pump, fluid discharge, and partial exposure of the device.As a result, the pump was explanted and repositioned in a different location.No further patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1100650854.Model/catalog description: balloon.Unique identifier (udi) # (b)(4).Model number/catalog number: 72400166.Serial number: n/a.Batch/lot number: 1100474724.Model/catalog description: cuff.Unique identifier (udi) # (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of dehiscence, extrusion, fluid discharge, and pain was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.The reported patient symptoms are known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24321507
Report Number2124215-2026-07921
Device Sequence Number18560439
Product Code EZY
UDI-Device Identifier00878953000688
UDI-Public(01)00878953000688(17)300227(10)1100686907
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72400098
Device Catalogue Number72400098
Device Lot Number1100686907
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/16/2026
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON UPN: 72400024, LOT: 1100650854; CUFF UPN: 72400166, LOT: 1100474724
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown